# SDR CA970922016

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Engine: Pwa JT8D17
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 699647AA
- Condition: Failed
- Location: Nr2 Engine
- Part time: 29,433 hours
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH 8000 FEET, THE NR2 GENERATOR "HIGH OIL TEMPERATURE LIGHT" CAME ON. COMPLETED CHECK LIST AND SHUTDOWN CONSTANT SPEED DRIVE (CSD) AND STARTED APU. JUST LEVELING OFF AT 31,000 FEET WHEN APU "HIGH OIL TEMPERATURE" AND "LOW OIL PRESSURE" LIGHTS CAME ON AND THE APU SHUT DOWN. AIRCRAFT RETURNED TO BASE. NR2 ENGINE CSD WAS REPLACED.
